Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 313690, 9 pages
http://dx.doi.org/10.1155/2014/313690
Research Article

On Homoclinic Solutions for First-Order Superquadratic Hamiltonian Systems with Spectrum Point Zero

1School of Science, Linyi University, Linyi, Shandong 276005, China
2School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 5 December 2013; Accepted 25 March 2014; Published 24 April 2014

Academic Editor: Yongli Song

Copyright © 2014 Feng Li and Juntao Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Coti Zelati and P. H. Rabinowitz, “Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials,” Journal of the American Mathematical Society, vol. 4, no. 4, pp. 693–727, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Izydorek and J. Janczewska, “Homoclinic solutions for a class of the second order Hamiltonian systems,” Journal of Differential Equations, vol. 219, no. 2, pp. 375–389, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Izydorek and J. Janczewska, “Homoclinic solutions for nonautonomous second order Hamiltonian systems with a coercive potential,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1119–1127, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Sun, H. Chen, and J. J. Nieto, “Homoclinic solutions for a class of subquadratic second-order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 20–29, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Arioli and A. Szulkin, “Homoclinic solutions of Hamiltonian systems with symmetry,” Journal of Differential Equations, vol. 158, no. 2, pp. 291–313, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Bartsch and A. Szulkin, “Hamiltonian systems: periodic and homoclinic solutions by variational methods,” in Handbook of Differential Equations: Ordinary Differential Equations, chapter 2, pp. 77–146, North-Holland, 2006. View at Google Scholar · View at MathSciNet
  7. C.-N. Chen and X. Hu, “Maslov index for homoclinic orbits of Hamiltonian systems,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 240, no. 4, pp. 589–603, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Coti Zelati, I. Ekeland, and E. Séré, “A variational approach to homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 1, pp. 133–160, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Ding, Variational Methods for Strongly Indefinite Problems, vol. 7 of Interdisciplinary Applied Mathematics Science, World Scientific, 2007.
  10. Y. Ding, “Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms,” Communications in Contemporary Mathematics, vol. 8, no. 4, pp. 453–480, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Ding and M. Girardi, “Infinitely many homoclinic orbits of a Hamiltonian system with symmetry,” Nonlinear Analysis: Theory, Methods & Applications, vol. 38, no. 3, pp. 391–415, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Ding and L. Jeanjean, “Homoclinic orbits for a nonperiodic Hamiltonian system,” Journal of Differential Equations, vol. 237, no. 2, pp. 473–490, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. Ding and C. Lee, “Existence and exponential decay of homoclinics in a nonperiodic superquadratic Hamiltonian system,” Journal of Differential Equations, vol. 246, no. 7, pp. 2829–2848, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. H. Ding and S. J. Li, “Homoclinic orbits for first order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 585–601, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Ding and M. Willem, “Homoclinic orbits of a Hamiltonian system,” Zeitschrift für Angewandte Mathematik und Physik, vol. 50, no. 5, pp. 759–778, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Sun, J. Chu, and Z. Feng, “Homoclinic orbits for first order periodic Hamiltonian systems with spectrum point zero,” Discrete and Continuous Dynamical Systems, vol. 33, no. 8, pp. 3807–3824, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Willem and W. Zou, “On a Schrödinger equation with periodic potential and spectrum point zero,” Indiana University Mathematics Journal, vol. 52, no. 1, pp. 109–132, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Bartsch and Y. Ding, “Deformation theorems on non-metrizable vector spaces and applications to critical point theory,” Mathematische Nachrichten, vol. 279, no. 12, pp. 1267–1288, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  19. V. Coti Zelati and P. H. Rabinowitz, “Homoclinic type solutions for a semilinear elliptic PDE on 𝐑N,” Communications on Pure and Applied Mathematics, vol. 45, no. 10, pp. 1217–1269, 1992. View at Publisher · View at Google Scholar · View at MathSciNet